Items where Author is "Noor, N.M.M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Index Status | No Grouping
Jump to: Article
Number of items: 1.

Article

Subiyanto, - and Mamat, Mustafa and Ahmad, M.F and Noor, N.M.M (2014) Non-Dimensional System for Analysis Equilibrium Point Mathematical Model of Tumor Growth. Applied Mathematical Sciences, 8 (2). pp. 91-98. ISSN 1314-7552 (Printed) 1312-885X (Online)

This list was generated on Tue Sep 26 20:55:26 2017 MYT.